# SDR DALA2025022001279

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,310 hours, 41,716 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: FA JS O2 PANEL OPENED. C/A: FOUND O2 MASK DEPLOYED. GENERATOR NOT ACTIVATED. PACKED MASK. NOW NORMAL. IAW AMM A320 35-21. A/C OK FOR SVC. (LP: 6708194)
